MAUDE Adverse Event Report: ZIMMER GMBH WAGNER SL REVISION®, SCREW FOR TRIAL STEM, L 305; PROSTHESIS, HIP

ZIMMER GMBH WAGNER SL REVISION®, SCREW FOR TRIAL STEM, L 305; PROSTHESIS, HIP
Catalog Number 0100109807
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item # 0100109114, wagner sl revisionâ®, trial stem, distal, 14, lot # 4504160664.G2: report source germany.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a kit inspection, it was noted that the thread of the rod is broken off in the shaft.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): this follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Instrument was returned for evaluation.The instrument ref 01.00109.807 shows severe damage to the front thread section.The thread is highly deformed.Signs of use can be identified on the shaft area.The hex socket also shows signs of use.No indications of a fracture were observed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint histories found no additional related complaints for these items and the reported part and lot combinations.Reported event did not occur in an operating room or as part of a medical procedure; therefore, no medical records are available for review.Based on the performed investigation the reported event can be confirmed.The investigation revealed that the front thread on the instrument ref 01.00109.807 is highly deformed and damaged, and therefore no longer fulfills its function.It is unknown how and where/when this event occurred and a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
WAGNER SL REVISION®, SCREW FOR TRIAL STEM, L 305
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21892183
Report Number0009613350-2025-00334
Device Sequence Number12800572
Product Code JDI
UDI-Device Identifier00889024277984
UDI-Public(01)00889024277984(10)4504502792
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0100109807
Device Lot Number4504502792
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown